CureZone   Log On   Join
Re: IUD removed...When do side effects go away?
 
shadusty Views: 75,460
Published: 14 years ago
 
This is a reply to # 1,028,230

Re: IUD removed...When do side effects go away?


Give it some time. Its only been couple weeks, your body needs a chance to balance itself. I had mine out in the beginning of Sept. It took few weeks, but the aches & MOOODINESS!! are gone! I had my first period around 9/30/07, and it wasnt bad at all. Very heavy for couple days, but no cramping or body aches, was quite normal actually. I cant EVEN BEGIN to tell you how much better I feel today. My poor body (or I should say immune system) was fighting this thing hard, I know it now. I feel like I have my life back. I have already written before on here about what was happening to me and the shock of figuring out that it might be from the mirena. NOW I know it was. Everyday is better now, I feel like I won this war LOL!! No more foreign objects in this body ever again! And I am not saying that the mirena wont work for some people, if anyone out there is lovin this thing, hey, have at it and thats all good for you. However, for me, I am all set. I am happy now, there is life after MIRENA! LOL!! Take care.........be well :)
 

 
Printer-friendly version of this page Email this message to a friend
Alert Moderators
Report Spam or bad message  Alert Moderators on This GOOD Message

This Forum message belongs to a larger discussion thread. See the complete thread below. You can reply to this message!


 

Donate to CureZone


CureZone Newsletter is distributed in partnership with https://www.netatlantic.com


Contact Us - Advertise - Stats

Copyright 1999 - 2021  www.curezone.org

10.656 sec, (1)